The correlation matrix of random solutions of a dynamical system with Markov coefficients

  • A. L. Lapshin


For dynamical systems which are described by systems of differential or difference equations dependent on a finite-valued Markov process, we suggest a new form of equations for moments of their random solution. We derive equations for a correlation matrix of random solutions.
How to Cite
Lapshin, A. L. “The Correlation Matrix of Random Solutions of a Dynamical System With Markov Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 3, Mar. 1999, pp. 338–348,
Research articles